Review: could High blood pressure cause Freezing phenomenon?
We study 208,718 people who have High blood pressure from FDA and social media. Among them, 3 have Freezing phenomenon. Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have High blood pressure and Freezing phenomenon >>>
High blood pressure
High blood pressure (latest reports from 1,144,636 patients) is typically treated by Lisinopril, Atenolol, Hydrochlorothiazide, Amlodipine Besylate, Metoprolol Tartrate, Norvasc.
Freezing phenomenon (latest reports from 624 patients) has been reported by people with parkinson's disease, pain, schizophrenia, bipolar disorder, rheumatoid arthritis.
On Jul, 19, 2014: 208,658 people who have high blood pressure are studied. Among them, 3 (0.00%) have Freezing Phenomenon. They amount to 0.48% of all the 624 people who have Freezing Phenomenon on eHealthMe.
Gender of people who have high blood pressure and experienced Freezing phenomenon * :
|Freezing phenomenon||100.00%||0.00% |
Age of people who have high blood pressure and experienced Freezing phenomenon * :
|Freezing phenomenon||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||120.00%||0.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Back pain (3 people, 100.00%)
- Gastric disorder (3 people, 100.00%)
- Anxiety (3 people, 100.00%)
Most common drugs used by these people * :
- Clonidine (3 people, 100.00%)
- Prevacid (3 people, 100.00%)
- Duragesic-100 (3 people, 100.00%)
- Xanax (3 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Freezing Phenomenon and High blood pressure
- group for people who have High blood pressure
- group for people who have Freezing Phenomenon
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 hours ago):
***comments for Modafinil only***
I do not mix my meds. I take only 1 med a day however it is prescribed. The Adderall and or Ritalin only last 3 or 4 hours and it's not worth taking. I've been on the natural supplements all my life and except for occasional kidney discomfort I have been thankful that I've had them. I also used to take ephedra when it was legal and it was very effective for my condition.
The muscle spasms started about 3 weeks into taking the meds. Extreme pain. I didn't know at the time what was happening. I know I didn't do anything physically to cause such a degree of spasms. I went online and discovered all 3 meds can cause it so I stopped for a week and the spasms stopped and slowiy the pain dissipated. I need these meds especially the Modafinil. It does the best job I take the 200mg once a day. I took one Sat. and today is Mon and I took one this morning. My shoulder is becoming sensitive and I know by the end of the day I will be very uncomfortable so I will skip 3 or 4 days before I take it again. Is there anything I can do other than what I am already doing? I don't want to take Flexoril or muscle relaxers that totally defeats the whole purpose of taking the Modafinil.
From this study (3 hours ago):
I also have a hot feeling in my skin mostly in knees and shins. When taking Norpace, Tikosyn had
same effect. Discontinued them.
From this study (23 hours ago):
having night sweats maybe Plavix is the most resent added Drug
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Freezing phenomenon
You may be interested at these reviews (what is this?):
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my ...
- Taste loss while taking lisinopril
I have severe loss of taste and appetite since starting lisinopril . I was unsure what the cause was until finding your site. My physician did not know what was causing it and did not even try to find out. In fact she doubled the dose I was taking .
- Went to dr. for high blood pressure.... dr. thought i was depressed and gave me samples of viibyrd....blood pressure kept increasing(205/117)
Made appointment with family dr. for my high blood pressure( 200/105)..he seemed to think I was depressed....He changed my blood pressure med and gave me Viibyrd...After taking one pill blood pressure increased to 227/107...Also, had like electrical shock sensations from heart..NEVER!!!!would I take ...
More reviews for: High blood pressure, Freezing phenomenon
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.